You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1989-1990/54/3
On Dirichlet's theorem concerning diophantine approximation
Download
PDF
- On Dirichlet's theorem concerning diophantine approximation
Article
Original scientific text
Title
On Dirichlet's theorem concerning diophantine approximation
Authors
Peter Thurnheer
1
Affiliations
Orsay, France
Acta Arithmetica
1989-1990/54/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
241-250
Main language of publication
English
Published
1990
Exact and natural sciences
mathematics